# SDR SWIA202164533

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL CORRODED IN MULTIPLE SPOTS BETWEEN FS.675.00 TO FS.708.00 (MARKED).   (C CHECK RO 2/17/2022)   REMOVED CORRODED AND INSTALLED NEW LH SIDE SEAT RAIL FROM FS 675.00 TO FS 714.00 P/N SH670-36255-3 REF CRJ 700 AMM 53-00-49-400-801-A17
